For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 2, 2019, Pages 628-637                                                                DOI:10.11948/2156-907X.20180132
Multiple solutions for a nonhomogeneous Schrodinger-Poisson system with concave and convex nonlinearities
Lixia Wang,Shiwang Ma
Keywords:Schrodinger-Poisson systems, concave and convex nonlinearities, variational methods, Ekeland's variational principle, Mountain Pass Theorem.
Abstract:
      In this paper, we consider the following nonhomogeneous Schrodinger-Poisson equation $$ \left\{ - \Delta u +V(x)u+\phi(x)u =-k(x)|u|^{q-2}u+h(x)|u|^{p-2}u+g(x), &x\in \mathbb{R}^3,\\ \Delta \phi =u^2, \quad \lim_{|x|\rightarrow +\infty}\phi(x)=0, & x\in \mathbb{R}^3, \right. $$ where $1
PDF      Download reader